# SDR ASAA2023102845894

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 31,266 hours, 9,802 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT COMM MISSING ON MCDU MENU PAGE.  GROUNDED - YES. RESET PER QRH SATCOM LOCK UP PROCEDURE SUCCESSFULLY.
